# SDR UPS802820

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 5651927
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND A CRACK ON RT VERT STAB TO FUSELAGE ATTACH ANGLE.  INSTALLED REPAIR PER SRM 53-2-5.
